Sparse random graphs: A continuum of complete theories

Research output: Chapter in Book/Report/Conference proceedingChapter (peer-reviewed)

Original languageEnglish (US)
Title of host publicationSets, graphs and numbers.
Subtitle of host publicationColloquium of the Mathmatical Society. Janos Bolyai 60. Budapest
Pages679-690
StatePublished - 1991

Cite this

Spencer, J. (1991). Sparse random graphs: A continuum of complete theories. In Sets, graphs and numbers.: Colloquium of the Mathmatical Society. Janos Bolyai 60. Budapest (pp. 679-690)